# SDR MWEA070179

- Difficulty date: August 14, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N923ME
- Make and model: Boeing 717-200
- Aircraft serial: 55185
- Aircraft time: 7,057 hours, 3,777 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Frame
- Part number: 7150923REVC
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT THRUST REVERSER UPPER BRACKET OUTBOARD FRAME STATION 35 IS CRACKED.  FABRICATED AND INSTALLED ZEE FRAME.
